Skip to content
Looking for an answer
avatar
ashes883 posted:
I am 5 months post partum. I have had migraines since I was 12. (I am 29) I take 100mg of amitriptlyn and 50mg topamax. I obviously couldn't take it while pregnant so I had to suffer for 9 months. I gave birth in May and started on a new birth control Sprintec.(started end of July.) (prior to pregnancy I took TRI-sprintec) In the begining of August I started to have episodes where I would get numb on my right side of my face, arm, fingers, get really weak, feel as if things are going in slow motion, and I can't talk. I have had 5 episodes since August. This past episode I went to the ER. They did a CT scan and did some blood work. Everything came back normal. I know something is wrong and am very scared for it to happen again. Could it be hormones, birth control, something else?? PLEASE HELP!!
Reply


Helpful Tips

A good read for overall migraine conditions
http://www.migrainetrust.org/factsheet-migraine-triggers-10505 More
Was this Helpful?
1 of 1 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Pain Disorders Center